Alert archive / Oklahoma / River Flood Warnings in 2012

River Flood Warning 4, NWS Norman, OK

March 19, 2012Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this river flood warning at Mar 19, 2012, 2:06 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It took effect at Mar 19, 2012, 5:07 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2012, 2:06 PM CDT (19:06 UTC)
In effect from
Mar 19, 2012, 5:07 PM CDT
Expired
Mar 20, 2012, 8:09 AM CDT
In force
15 hr
Issued by
NWS Norman, OK
Flood severity
Minor

Counties Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River (OK) near Tecumseh (TCMO2). The gauge peaked at 14.68 ft at Mar 19, 2012, 10:00 PM CDT.

actionminormoderate5101503/1903/2003/21
Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

380 
WGUS44 KOUN 191906
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
206 PM CDT MON MAR 19 2012

OKC125-133-200600-
/O.NEW.KOUN.FL.W.0004.120320T0000Z-120320T0600Z/
/TCMO2.1.ER.120320T0000Z.120320T0000Z.120320T0000Z.NO/
206 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE RIVER NEAR TECUMSEH. 
  
* FROM THIS EVENING TO LATE TONIGHT. 
  
* AT 1:30 PM MONDAY THE STAGE WAS 4.7 FEET.  
  
* MINOR FLOODING IS FORECAST.  
  
* FLOOD STAGE IS 11.0 FEET. 
  
* FORECAST...THE LITTLE RIVER IS EXPECTED TO RISE AND CREST NEAR 
  11.0 FEET MONDAY EVENING. 
  
* IMPACT...AT 11 FEET...LOW-LYING CROPLANDS...PASTURES...AND RURAL 
  ROADS MAY EXPERIENCE SHALLOW FLOODING OR BE ISOLATED BY DEEPER 
  WATER IN OVERFLOW CHANNELS CUTTING ACROSS THE FLOOD PLAIN. THE AREA
  AFFECTED IS ENTIRELY RURAL...AND DOWNSTREAM OF LAKE THUNDERBIRD...
  FROM NEAR MACOMB IN POTTAWATOMIE COUNTY TO NEAR BOWLEGS IN WESTERN 
  SEMINOLE COUNTY.
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$
3 follow-up statements
401 
WGUS44 KOUN 192209
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT MON MAR 19 2012

OKC125-133-201009-
/O.EXT.KOUN.FL.W.0004.120319T2207Z-120320T1200Z/
/TCMO2.2.ER.120319T2122Z.120320T0000Z.120320T0600Z.NO/
509 PM CDT MON MAR 19 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
 
THE FLOOD WARNING CONTINUES FOR 
  THE LITTLE RIVER NEAR TECUMSEH. 

* UNTIL TUESDAY MORNING. 
  
* AT  4:30 PM MONDAY THE STAGE WAS 11.3 FEET.  
  
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 11.0 FEET. 
  
* FORECAST...THE LITTLE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET 
  MONDAY EVENING. THE LITTLE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  TUESDAY MORNING. 
  
* IMPACT...AT 11 FEET...LOW-LYING CROPLANDS...PASTURES...AND RURAL 
  ROADS MAY EXPERIENCE SHALLOW FLOODING OR BE ISOLATED BY DEEPER 
  WATER IN OVERFLOW CHANNELS CUTTING ACROSS THE FLOOD PLAIN. THE AREA
  AFFECTED IS ENTIRELY RURAL...AND DOWNSTREAM OF LAKE THUNDERBIRD...
  FROM NEAR MACOMB IN POTTAWATOMIE COUNTY TO NEAR BOWLEGS IN WESTERN 
  SEMINOLE COUNTY.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  12.3 FEET ON JULY 5 2010.
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$
867 
WGUS84 KOUN 200136
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CDT MON MAR 19 2012

OKC125-133-200936-
/O.EXT.KOUN.FL.W.0004.000000T0000Z-120320T1836Z/
/TCMO2.2.ER.120319T2122Z.120320T0200Z.120320T1236Z.NO/
836 PM CDT MON MAR 19 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER NEAR TECUMSEH. 
  
* UNTIL TUESDAY AFTERNOON. 
  
* AT 7:30 PM MONDAY THE STAGE WAS 14.2 FEET. 
  
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 11.0 FEET. 
  
* FORECAST...THE LITTLE RIVER WILL CONTINUE RISING AND CREST NEAR 
  15.0 FEET LATE MONDAY EVENING. THE LITTLE RIVER WILL FALL BELOW 
  FLOOD STAGE MID TUESDAY MORNING. 
  
* IMPACT...AT 15 FEET...SIGNIFICANT FLOODING TO DEPTHS OF 4 FEET 
  DAMAGES CROPLANDS...PASTURES...AND RURAL ROADS ALONG THE RIVER 
  DOWNSTREAM OF THE U.S. HIGHWAY 177 BRIDGE CROSSING...WITH LESSER 
  DAMAGE OCCURRING UPSTREAM OF U.S. HIGHWAY 177. THE AREA AFFECTED IS
  ENTIRELY RURAL...AND DOWNSTREAM OF LAKE THUNDERBIRD...FROM NEAR 
  MACOMB IN POTTAWATOMIE COUNTY TO NEAR BOWLEGS IN WESTERN SEMINOLE 
  COUNTY.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  15.1 FEET ON MAY 14...2010.

$$
107 
WGUS84 KOUN 201309
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
809 AM CDT TUE MAR 20 2012

OKC125-133-201339-
/O.CAN.KOUN.FL.W.0004.000000T0000Z-120320T1836Z/
/TCMO2.1.ER.120319T2122Z.120320T0300Z.120320T0916Z.NO/
809 AM CDT TUE MAR 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE RIVER NEAR TECUMSEH. 
  
* AT 7 AM TUESDAY THE STAGE WAS 8.8 FEET.
  
* FLOOD STAGE IS 11.0 FEET.
  
* THE LITTLE RIVER CRESTED AT 14.68 FEET AT 10 PM MONDAY...
  FELL BELOW FLOOD STAGE AT 4 AM TUESDAY...
  AND IS FORECAST TO CONTINUE TO FALL.
  
  THE LITTLE RIVER HAS RECEDED TO BELOW FLOOD STAGE AT THIS LOCATION. 
  THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR THIS EVENT.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Mar 19, 1:14 PM CDT, 52 minutes earlier.

Area forecast discussion, Mar 19, 1:14 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
114 PM CDT MON MAR 19 2012

.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL
AND LOWER VISIBILITIES WILL CONTINUE TO IMPACT
SPS/LAW/OKC/OUN/PNC THROUGH AT LEAST 22-00Z. PRECIPITATION
COVERAGE ACROSS WESTERN OKLAHOMA WILL BE SCATTERED. THE AXIS OF
HEAVY RAINFALL WILL GRADUALLY SHIFT SOUTH AND EAST DURING THE
AFTERNOON AS AN OUTFLOW BOUNDARY PUSHES INTO SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA. CEILINGS WILL GRADUALY LOWER THIS EVENING
AS THE STEADY RAINFALL ENDS.

&&

.PREV DISCUSSION... /ISSUED 647 AM CDT MON MAR 19 2012/

AVIATION...
NUMEROUS TSRA WILL COVER MUCH OF OK AND N TX THIS MORNING. THERE
WILL BE A BRIEF RESPITE AT MOST SITES FROM LATE MORNING INTO EARLY
AFTERNOON...BEFORE ANOTHER ROUND OF WIDESPREAD TSRA DEVELOPS. THE
AFTERNOON TSRA ARE THEN EXPECTED TO FORM A LARGE CLUSTER AND
REMAIN OVER KPNC...KOKC...KOUN...AND MUCH OF C AND SC OK FOR THE
ENTIRE NIGHT. THIS WILL PROBABLY LEAD TO SEVERAL OF OUR TAF SITES
INTERMITTENTLY EXPERIENCING TSRA FOR VERY LONG PERIODS OF TIME.
CEILINGS AND VSBYS...AS WELL AS WINDS...WILL BE HIGHLY VARIABLE
DURING THE MANY PERIODS OF TSRA.

PREV DISCUSSION... /ISSUED 303 AM CDT MON MAR 19 2012/

DISCUSSION...
THE ADVANCING LINE OF CONVECTION ALONG THE WESTERN BORDER OF
OKLAHOMA HAS GREATLY LIMITED THE AVAILABLE TIME TO ANALYZE
DETAILS OF THE FORECAST. THE BASIC SET OF EXPECTATIONS IS THAT THIS
SYSTEM WILL CONTINUE ITS SLOW EASTWARD PROGRESS...AND BRING
NUMEROUS THUNDERSTORMS...A FEW SEVERE...THIS MORNING TO MOST OF
OUR FORECAST AREA. RAIN IS THEN EXPECTED TO CONCENTRATE IN OUR
SOUTHEAST ZONES AS THE SYSTEM COMES TO A NEAR STOP OVER THE
SOUTHERN PLAINS...LEAVING A STREAM OF MOISTURE ACROSS EASTERN
OKLAHOMA. THERE MAY BE ENOUGH RAIN TO CAUSE AREAS OF
FLOODING...AND WE HAVE ISSUED A FLASH FLOOD WATCH FOR THAT
POSSIBILITY.

PERIODS OF SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE FOR
SEVERAL DAYS AS INSTABILITY ASSOCIATED WITH THE UPPER-LEVEL LOW
REMAINS OVER THE REGION.

RAIN CHANCES WILL BEGIN TO DECREASE OVERALL AROUND THE MIDDLE OF
THE WEEK AS THE MAIN STORM SYSTEM FINALLY STARTS TO DRIFT OFF
TOWARD THE NORTHEAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  49  61  44  63 /  60  60  60  30
HOBART OK         46  63  46  61 /  20  20  60  30
WICHITA FALLS TX  49  68  45  64 /  60  30  40  30
GAGE OK           38  61  35  62 /  10  10  20  40
PONCA CITY OK     50  58  43  65 /  60  70  50  50
DURANT OK         55  65  44  64 /  90  70  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ025-026-028>031-
     039>041-045-046-050.

     FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR OKZ032-042-043-047-
     048-051-052.

TX...NONE.
&&
Hazardous weather outlook, Mar 19, 11:55 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT MON MAR 19 2012

OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF
SOUTHEAST OKLAHOMA WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA... AND A SMALL PART OF
WESTERN NORTH TEXAS THROUGH TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM
ATOKA... TO MADILL OKLAHOMA. THE SLIGHT RISK AREA INCLUDES AREAS
NORTH AND WEST OF THE MODERATE RISK AND THEN ALONG AND SOUTHEAST
OF A LINE FROM SEMINOLE TO PAULS VALLEY TO HEALDTON AND
HENRIETTA...TEXAS.

TIMING...
SEVERE STORMS WILL REMAIN POSSIBLE THROUGH AT LEAST THE LATE
EVENING HOURS.

IMPACTS...
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS WILL BE THE MAIN THREATS. THIS MAY CAUSE SOME DAMAGE TO
AUTOMOBILES...VEGETATION...AND ROOFTOPS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MUCH OF
WESTERN AND NORTHERN OKLAHOMA AND WESTERN NORTH TEXAS TODAY.  AN
ASSOCIATED OUTFLOW BOUNDARY HAS PUSHED INTO CENTRAL AND SOUTHERN
OKLAHOMA...NEAR THE WESTERN EDGE OF THE SLIGHT RISK AREA.  AS THIS
BOUNDARY PUSHES SLOWLY SOUTHEAST THIS AFTERNOON...STRONG TO SEVERE
THUNDERSTORMS MAY FORM IN A WARM AND UNSTABLE ENVIROMENT.  THE MAIN
THREATS WILL BE LARGE HAIL TO TWO INCHES IN DIAMETER AND WIND GUSTS
OVER 65 MPH.  STRONG LOW LEVEL WIND SHEAR MAY ALSO SUPPORT
TORNADOES...ESPECIALLY IN THE MODERATE RISK AREA.

PROBABILITY TABLE...VALID THROUGH 700 AM CDT MARCH 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE NWS NORMAN COUNTY
WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...
ESPECIALLY ACROSS PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA. PLEASE REFER TO THE FLASH FLOOD WATCH FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE TUESDAY THROUGH THURSDAY AS THE
UPPER STORM SYSTEM CONTINUES TO INFLUENCE THE AREA. HOWEVER...
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL WILL REMAIN A CONCERN TUESDAY ACROSS SOUTHEAST
OKLAHOMA WHERE ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM TUESDAY.

In the hours before

Special weather statement, Mar 19, 8:31 AM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
831 AM CDT MON MAR 19 2012

OKZ037-044-TXZ085-086-088-089-191415-
COTTON OK-TILLMAN OK-BAYLOR TX-WICHITA TX-WILBARGER TX-ARCHER TX-
831 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTON...TILLMAN...BAYLOR...
WICHITA...WILBARGER AND ARCHER COUNTIES UNTIL 915 AM CDT...

AT 831 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LOVELAND TO WESTOVER...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...SEYMOUR...SHEPPARD AFB...IOWA PARK...
ELECTRA...ARCHER CITY...HOLLIDAY...GRANDFIELD...DAVIDSON...
MEGARGEL...DEVOL...HOLLISTER...LOVELAND...GRAYBACK...HARROLD...
OKLAUNION...KAMAY...DUNDEE AND LAKE DIVERSION.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3341 9936 3427 9923 3442 9847 3340 9851
TIME...MOT...LOC 1327Z 242DEG 37KT 3429 9870 3345 9906

17
Special weather statement, Mar 19, 9:13 AM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
913 AM CDT MON MAR 19 2012

OKZ037>039-044-045-TXZ085>090-191500-
COTTON OK-TILLMAN OK-JEFFERSON OK-STEPHENS OK-COMANCHE OK-BAYLOR TX-
WICHITA TX-WILBARGER TX-CLAY TX-ARCHER TX-KNOX TX-
913 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTON...TILLMAN...WESTERN
JEFFERSON...STEPHENS...COMANCHE...BAYLOR...WICHITA...WILBARGER...
CLAY...ARCHER AND SOUTHEASTERN KNOX COUNTIES UNTIL 1000 AM CDT...

AT 913 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 29 MILES SOUTH OF GERONIMO TO 33 MILES SOUTH OF
BURKBURNETT TO ARCHER CITY...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...LAWTON...BURKBURNETT...SEYMOUR...SHEPPARD AFB...
IOWA PARK...HENRIETTA...ELECTRA...WALTERS...CACHE...WAURIKA...
ARCHER CITY...HOLLIDAY...TEMPLE...GRANDFIELD...GERONIMO...PETROLIA...
EMPIRE CITY...BYERS AND RANDLETT.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3340 9953 3464 9873 3466 9797 3465 9796
      3347 9801 3347 9842 3340 9843
TIME...MOT...LOC 1409Z 237DEG 36KT 3450 9842 3407 9854 3361 9870

17
Special weather statement, Mar 19, 10:59 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1059 AM CDT MON MAR 19 2012

OKZ025-026-029-030-191630-
LINCOLN OK-OKLAHOMA OK-CLEVELAND OK-POTTAWATOMIE OK-
1059 AM CDT MON MAR 19 2012

...SPECIAL WEATHER STATEMENT...

AT 1059 AM CDT...A STRONG THUNDERSTORM WAS NEAR ETOWAH...MOVING
NORTH AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
FREQUENT LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
SHAWNEE...STELLA...CHOCTAW...HARRAH...MCLOUD...PINK...JOHNSON...
ETOWAH...DALE...LAKE THUNDERBIRD...BETHEL ACRES AND AYDELOTTE.

SEVERE WEATHER IS NOT EXPECTED WITH THIS STORM.

LAT...LON 3503 9715 3514 9734 3564 9724 3545 9680
TIME...MOT...LOC 1557Z 196DEG 53KT 3516 9717

17
Special weather statement, Mar 19, 12:06 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT MON MAR 19 2012

OKZ031-032-191730-
SEMINOLE OK-HUGHES OK-
1206 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE AND NORTHWESTERN
HUGHES COUNTIES UNTIL 1230 PM CDT...

AT 1206 PM CDT...A STRONG THUNDERSTORM NEAR SEMINOLE...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WEWOKA...WETUMKA...BOWLEGS...CROMWELL AND LIMA.

SEVERE WEATHER IS NOT EXPECTED WITH THIS STORM.

LAT...LON 3518 9628 3506 9669 3534 9666 3539 9644
      3529 9643 3529 9629 3529 9616 3528 9615
TIME...MOT...LOC 1700Z 244DEG 30KT 3521 9658

17
Special weather statement, Mar 19, 1:36 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
136 PM CDT MON MAR 19 2012

TXZ089-090-191900-
CLAY TX-ARCHER TX-
136 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY AND ARCHER
COUNTIES UNTIL 200 PM CDT...

AT 136 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST
OF OLNEY...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
ARCHER CITY...SCOTLAND...WINDTHORST...LAKE ARROWHEAD AND
LAKESIDE CITY.

SEVERE WEATHER IS NOT EXPECTED IN CLAY OR ARCHER COUNTIES.

LAT...LON 3340 9877 3383 9865 3383 9839 3382 9823
      3350 9837 3347 9840 3346 9842 3340 9843
      3339 9877
TIME...MOT...LOC 1835Z 203DEG 56KT 3337 9855

17

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:27 PM CDTTornado WarningOUNBeckham, Greer33 min
Mar 18, 7:36 PM CDTSpecial Weather StatementOUNWashita24 min
Mar 18, 7:42 PM CDTTornado WarningOUNBeckham, Greer, Kiowa, Washita33 min
Mar 18, 8:00 PM CDTTornado WarningOUNBeckham, Washita38 min
Mar 18, 10:03 PM CDTSpecial Weather StatementOUNRoger Mills27 min
Mar 18, 11:01 PM CDTSpecial Weather StatementOUNRoger Mills, Woodward29 min
Mar 19, 2:24 AM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Greer, Harmon, Jackson, Roger Mills51 min
Mar 19, 2:28 AM CDTSpecial Weather StatementOUNEllis, Harper32 min
Mar 19, 3:03 AM CDTSpecial Weather StatementOUNEllis, Harper27 min
Mar 19, 3:09 AM CDTFlash Flood WatchOUNAtoka, Bryan, Carter, Cleveland, Coal, Garvin and 13 more32 hr
Mar 19, 3:17 AM CDTSevere Thunderstorm WarningOUNBeckham, Comanche, Custer, Dewey, Greer, Harmon and 5 more58 min
Mar 19, 3:35 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Harper, Major, Roger Mills, Woods and 1 more40 min
Mar 19, 3:59 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Caddo, Canadian, Kingfisher, Major46 min
Mar 19, 4:35 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Kingfisher, Major40 min
Mar 19, 5:17 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher43 min
Mar 19, 6:03 AM CDTSpecial Weather StatementOUNKay, Logan, Noble57 min
Mar 19, 6:21 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble24 min
Mar 19, 7:06 AM CDTSpecial Weather StatementOUNKay24 min
Mar 19, 9:13 AM CDTSpecial Weather StatementOUNCotton47 min
Mar 19, 9:42 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens48 min
Mar 19, 10:11 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Mar 19, 10:59 AM CDTSpecial Weather StatementOUNCleveland31 min
Mar 19, 11:22 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more6 hr
Mar 19, 12:06 PM CDTSpecial Weather StatementOUNSeminole24 min
Mar 19, 1:05 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Mar 19, 2:20 PM CDTSpecial Weather StatementOUNHughes25 min
Mar 19, 2:32 PM CDTSpecial Weather StatementOUNStephens28 min
Mar 19, 4:28 PM CDTSpecial Weather StatementOUNLove32 min
Mar 19, 4:57 PM CDTRiver Flood WarningOUNOklahoma4 hr
Mar 19, 5:11 PM CDTSpecial Weather StatementOUNJohnston, Marshall49 min
Mar 19, 6:39 PM CDTSpecial Weather StatementOUNHughes36 min

Nearby

River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.